Header menu link for other important links
X
Crit{\`{e}}res de Le Page et commutativit{\'{e}} dans les alg{\`{e}}bres m-convexes
, A. {El Kinani}, M. Oudadess
Published in
1999
Volume: 6
   
Issue: 3
Pages: 383 - 390
Abstract
We obtain a general theorem of Le Page type on commutativity of Banach algebras, which allows to get all the known results as corollaries and we give analogous results in the framework of locally m-convex algebras.
About the journal
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
ISSN13701444